# SDR 2006UALA01987

- Difficulty date: October 16, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 41,607 hours, 14,879 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL 3 SVC TEST, EXT LOADS AFT L.  REPLACED RIGHT AFT DOOR SLIDE.
